MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case charles nelson rk rev as reported via legal documentation, this patient had a right knee revision (b)(6) 2015.The patient presents with a painful and unstable right knee replacement.The patient was noted to have aseptic loosening of the femoral component and marked osteolysis.The patient has failed conservative management including activity modification and anti-inflammatory medications.They had right knee revision (b)(6) 2023, approximately 7 years, 5 months after their initial replacement.Pre & post op diagnosis for revision: right knee failed total knee replacement, right knee aseptic loosening femoral component, right knee osteolysis severe.From description of procedure: there was very extensive synovitis and a very thorough synovectomy of the joint was performed.The polyethylene liner was removed.There was noted to be wear of the liner with delamination.Next the femoral component was noted to be loose and it was removed.There was significant fibrous tissue beneath it with marked osteolysis.There was no evidence of infection grossly although multiple specimens were sent to pathology.The patient was transferred to the recovery room in stable condition.No device return anticipated due to this being a legal case.Historical record & smartsolve searched for sn/patient name with no results.Unable to locate ebi initial surgery, as this is an hss case.No additional information.3952113 02-012-44-4013 logic tibia implant psc insert, sz 4, 13mm serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k110547.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, patella loosening and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16771103
Report Number1038671-2023-00754
Device Sequence Number6386556
Product Code JWH
UDI-Device Identifier10885862173652
UDI-Public10885862173652
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2023
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM
Device Catalogue Number02-012-44-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale